# SDR SWIA201332792

- Difficulty date: February 9, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 25,332 hours, 22,999 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FELT A BIG BANG - LEFT ENGINE N1 WENT TO 30 PERCENT AND ITT WAS AROUND 920Â°C, SHUT DOWN THE LEFT ENGINE.  (FLT 2958)  REPLACED LEFT ENGINE IAW AMM P/N:  CF34-3B1 S/N ON:  873869  S/N OFF:  873127  P/N: 755469E  S/N ON: 1832/4738.
